| Model Number |
V-GO 40 |
| Medical Device Problem Code |
Premature Separation (4045)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/06/2021
Type of Reportable Event
Malfunction
Event or Problem Description
The patient stated that for the past month, 10 v-go devices the adhesive is not sticking and they are falling off patient stomach and arm within the first 6 hours.The patient confirmed that he uses an alcohol swab to clean the infusion site prior to applying a v-go.